# SDR SIMA20130521008

- Difficulty date: May 21, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 23,991 hours, 23,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT STRIP CONNECTOR AT SEAT POSITION 9A MISSING CONNECTOR.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE EMERGENCY LIGHT STRIP CONNECTOR AT SEAT POSITION 9A IAW SWPM 20-21-00, STEP 5 AND REINSTALLED EMERGENCY LIGHT STRIP LT  NR 5 AT SEAT POSITION 9A IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
